# SDR SIMA201106707

- Difficulty date: March 4, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N736DT
- Make and model: Emb EMB-135LR
- Aircraft serial: 145388
- Aircraft time: 21,976 hours, 19,485 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 14569009610
- Condition: Damaged
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT INSPECTION FOUND RIGHT AILERON ATTACHMENT FITTINGS, 2 EACH LUG BORES ARE WORN AND DAMAGED.   THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED PCA AND DAMPER FITTINGS IAW EO EM-27MR-112.  THE AIRCRAFT WAS RETURNED TO SERVICE.
